Forums
First  << 1 >>  Last
Forum Main>>Bugs & Issues>> vicodin/attacking
lilylipss

ID: 1561064
Level: 37
Posts: 553
Score: 264
*OK* lilylipss [1561064]Reply | Quote | Report

Thread created on Sat Oct 01, 2011 02:43:16
Last replied to on Sat Oct 01, 2011 04:14:00
Attacking

You do not have enough energy to attack, you need 50!

under vicodin for 65 more minutes
Energy: 40/100

has happened to me the last 2 or 3 days.

Happiness does not come from without, it comes from within.
Super secret reinforced spam barrier 2.0
fluffy

ID: 494285
Level: 80
Posts: 13700
Score: 8074
HYFfluffy [494285]Reply | Quote | Report

Posted on Sat Oct 01, 2011 04:14:00
11:05:40 PM You pop the Vicodin pill in to your mouth and down a glass of water. A headache is followed by nausea and vomiting. You have overdosed.

yeah you don't get 25e attacks when you've OD'd. Closing.

705.png
Forum Main>>Bugs & Issues>> vicodin/attacking
First  << 1 >>  Last